| Model Number |
CAT8XTORQ115KIT-B |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the popliteal artery using an indigo system aspiration catheter 8 (cat8) and non-penumbra sheath.During the procedure, the physician placed two guidewires through the pin hole valve of the sheath to provide additional support.The cat8 was then advance over the two guidewires; however, the cat8 would not advance past the valve of the sheath.Consequently, when attempting to further advance the cat8 past the valve, the distal tip of the cat8 became kinked and, therefore, it was removed.It was also reported that the physician decided to use a blade to place two small incisions in the pin hole valve of the sheath to loosen up the valve.The procedure was completed using a new cat8 and the same sheath.There was no report of an adverse effect to the patient.